# SDR REXA2012120301733

- Difficulty date: December 3, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N8884E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7884
- Aircraft time: 20,365 hours, 17,653 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Flex Drive
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4141 FROM MSP TO CID RECEIVED FLAP FAIL AT 14 DEGREES DURING EXTENSION ON APPROACH INTO CID.  FLAP SYSTEM WAS ON MEL 27-50-00 DUE TO PREVIOUS FAILURE EARLY IN THE DAY.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 4 IAW AD 2009-06-12 PARAGRAPH (H) (6) (I) AMOC DATED APRIL 19 2012 AND PA AD27-052H.  COMPLIED WITH STEPS 1-22,8-20 NA PER CHECKLIST OF CRJ200 FLAP HEALTH CHECKLIST.  COMPLIED WITH STEPS 8-12 & 55-83 IAW CHECKLIST PROVIDED & AMM 27-50-00.  REMOVED AND REPLACED NR 2 FLEX SHAFT ON LT SIDE IAW AMM27-53-10.  REMOVED AND REPLACED NR 1, 3 AND 5 FLEX SHAFTS ON RT SIDE IAW AMM 27-53-10.
